Bambusi Dario Paolo

PROFESSORE ORDINARIO
SSD
MAT/07 - FISICA MATEMATICA
Settore concorsuale
01/A4 - FISICA MATEMATICA
Componente Del Senato Accademico

Contatti

Sede di lavoro

Via Saldini, 50
20133 MILANO (MI)

Numero di telefono dell'ufficio
02503 16101
02503 16139
Altri numeri di telefono
0250316101
E-mail di ateneo
Sito web
su appuntamento: mandatemi una mail

Didattica

Ricerca

Pubblicazioni
  • Reducibility of Non-Resonant Transport Equation on Td with Unbounded Perturbations / D. Bambusi, B. Langella, R. Montalto. - In: ANNALES HENRI POINCARE'. - ISSN 1424-0637. - 20:6(2019 Jun), pp. 1893-1929.
  • Reducibility of 1-d Schrödinger equation with unbounded time quasiperiodic perturbations. III / D. Bambusi, R. Montalto. - In: JOURNAL OF MATHEMATICAL PHYSICS. - ISSN 0022-2488. - 59:12(2018 Dec 31), pp. 122702.1-122702.14.
  • Reducibility of the quantum harmonic oscillator in d-dimensions with polynomial time-dependent perturbation / D. Bambusi, B. Grébert, A. Maspero, D. Robert. - In: ANALYSIS & PDE. - ISSN 2157-5045. - 11:3(2018), pp. 775-799.
  • Reducibility of 1-D Schroedinger equation with time quasiperiodic unbounded perturbations. I / D. Bambusi. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - 370:3(2018), pp. 1823-1865.
  • Exponential Stability in the Perturbed Central Force Problem / D. Bambusi, A. Fusè, M. Sansottera. - In: REGULAR & CHAOTIC DYNAMICS. - ISSN 1560-3547. - 23:7-8(2018), pp. 821-841.